Maximum likelihood estimation of higher-order integer-valued autoregressive processes



Bu, Ruijun ORCID: 0000-0002-3947-3038, McCabe, Brendan and Hadri, Kaddour
(2008) Maximum likelihood estimation of higher-order integer-valued autoregressive processes. Journal of Time Series Analysis, 29 (6). 973 - 994.

[img] Text
Bu et al. (2008) MLE of INAR(p).pdf - Accepted Version

Download (221kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 17 Oct 2016 09:04
Last Modified: 09 Jan 2021 08:11
DOI: 10.1111/j.1467-9892.2008.00590.x
URI: https://livrepository.liverpool.ac.uk/id/eprint/3003791